# SDR RAIA201303110001

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,578 hours, 28,293 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE FLIGHT CREW GOT A L/G AIR GROUND FAIL EICAS MESSAGE.  MAINTENANCE INSPECTED AND SERVICED THE NLG STRUT.  OPS CHECKED THE LANDING GEAR SYSTEM,  SYSTEM OPS CHECKED GOOD.
